# SDR QXEA2016062700410

- Difficulty date: June 27, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 23,247 hours, 24,857 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Part number: B0305080A16
- Condition: Loose
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE FLIGHT OF 23,000, THE NR 1 ENGINE FUEL PRESSURE CAUTION FLASHED ON AND OFF ABOUT 12 TIMES. DID NOT SELECT THE NR 1 AUXILIARY PUMP ON, DUE TO THE CAUTION FLASHING ON FOR LESS THAN 1-2 SECONDS EACH TIME.  DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING.  FOUND NR 1 ENGINE CHANNEL A AND CHANNEL B FAULT 911, LOW FUEL PRESSURE.  REPLACED NR 1 ENGINE FUEL FEED LINE COUPLING.  FOUND CLAMSHELL FELL OFF AND OTBD O-RING CUT 25 PERCENT.  ACCELERATION CHECK IAW AMM 71-00-00-868-807.  RETURNED TO SERVICE.
